# SDR DHL2008760507

- Difficulty date: April 16, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 67,239 hours, 39,787 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Fireshield
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATED AND INSTALLED REPAIR DOUBLERS TO 5 EA CRACKS IN THE L/WING L/E FIRE SHIELD, LWS 115 TO 130, PER EVA B257-00052 REV IR, DWG NR 25700052-001-B REV IR, AND APPROVED BY 8110-3 DATED 4/2/08.
